# SDR ASOA2015033112514

- Difficulty date: March 13, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL JOINT BRACKETS AT FS 319.70 AND FS 349 ARE CORRODED.   REMOVED SERVICE DOOR T-FITTING JOINT BRACKET AT FS 319.70 FOR REPLACEMENT IAW SRM 51-42-21.  INSTALLED SERVICE DOOR T-FITTING JOINT BRACKET AT FS 349.00 IAW SRM 51-42-21.  REMOVED SERVICE DOOR T-FITTING JOINT BRACKET AT S 349.00 FOR REPLACEMENT IAW SRM 51-42-21.  INSTALLED SERVICE DOOR T-FITTING JOINT BRACKET AT FS 349.00 IAW SRM 51-42-21.  REMOVED MID SERVICE DOOR THRESHOLD BRACKET FOR ACCESS IAW SRM 51-42-06.  INSTALLED MID SERVICE DOOR THRESHOLD BRACKET IAW SRM 51-42-21.
